Alert archive / Hawaii / High Wind Warnings in 2024
High Wind Warning 1, NWS Honolulu, HI
NWS Honolulu, HI issued this high wind warning at Jan 9, 2024, 7:10 AM HST for Hawaii County, Hawaii. It was in force for 21 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 9, 2024, 7:10 AM HST (17:10 UTC)
- Expired
- Jan 10, 2024, 3:46 AM HST
- In force
- 21 hr
- Issued by
- NWS Honolulu, HI
County Hawaii County, HI
The radar
The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 12:36 PM HST | HEAVY RAIN 0 | 1 N Naalehu, HI | KAALAIKI RD HAS BEEN CLOSED BETWEEN NAALEHU AND PAHALA DUE TO WATER ON THE ROAD AT LOW WATER CROSSING. |
| Jan 9, 2:27 PM HST | HEAVY RAIN 0 | 5 Ne Pahala, HI | WOOD VALLEY RD IS CLOSED AT THE LOW WATER CROSSING AT WAIAKALOA GULCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 5.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
071 WWHW70 PHFO 091710 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 710 AM HST Tue Jan 9 2024 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS THROUGH TONIGHT... ...WIND ADVISORY FOR PORTIONS OF LEEWARD BIG ISLAND THROUGH THE REST OF TODAY... HIZ028-100615- /O.UPG.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/ /O.NEW.PHFO.HW.W.0001.240109T1710Z-240110T1600Z/ Big Island Summits- 710 AM HST Tue Jan 9 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Southwest winds 50 to 60 mph with localized gusts to 75 mph. * WHERE...Big Island Summits. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road-closures. Postpone travel to the summits until conditions improve. && $$ HIZ023-026-100400- /O.CON.PHFO.WI.Y.0001.000000T0000Z-240110T0400Z/ Kona-Kohala- 710 AM HST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...South winds 20 to 35 mph with localized gusts over 50 mph. * WHERE...Leeward Big Island, with the strongest winds near the Kona Airport. * WHEN...Until 6 PM HST this evening. * IMPACTS...Winds this can knock down tree branches, and blow away unsecured objects. Strong gusts can bake it difficult to drive, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$
3 follow-up statements
047 WWHW70 PHFO 091821 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 821 AM HST Tue Jan 9 2024 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS THROUGH TONIGHT... ...WIND ADVISORY FOR HALEAKALA AND PORTIONS OF LEEWARD BIG ISLAND THROUGH THE REST OF TODAY... HIZ028-100730- /O.CON.PHFO.HW.W.0001.000000T0000Z-240110T1600Z/ Big Island Summits- 821 AM HST Tue Jan 9 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Southwest winds 50 to 60 mph with localized gusts to 75 mph. * WHERE...Big Island Summits. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road-closures. Postpone travel to the summits until conditions improve. && $$ HIZ022-100730- /O.EXB.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/ Haleakala Summit- 821 AM HST Tue Jan 9 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Southwest winds 40 to 50 mph with localized gusts to 60 mph. * WHERE...Haleakala Summit. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Winds this strong can make driving and walking difficult. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Consider postponing travel to the summits until conditions improve. If you must travel to the summits, use extra caution walking and driving. Be careful opening or closing doors. && $$ HIZ023-026-100400- /O.CON.PHFO.WI.Y.0001.000000T0000Z-240110T0400Z/ Kona-Kohala- 821 AM HST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...South winds 20 to 35 mph with localized gusts over 50 mph. * WHERE...Portions of the Big Island. * WHEN...Until 6 PM HST this evening. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$
867 WWHW70 PHFO 100117 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 317 PM HST Tue Jan 9 2024 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS... ...WIND ADVISORY FOR HALEAKALA... HIZ023-026-100230- /O.CAN.PHFO.WI.Y.0001.000000T0000Z-240110T0400Z/ Kona-Kohala- 317 PM HST Tue Jan 9 2024 ...WIND ADVISORY IS CANCELLED... Winds have decreased below advisory levels, therefore the Wind Advisory is cancelled. $$ HIZ028-101430- /O.CON.PHFO.HW.W.0001.000000T0000Z-240110T1600Z/ Big Island Summits- 317 PM HST Tue Jan 9 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Southwest winds 45 to 60 mph with localized gusts to 75 mph. * WHERE...Big Island Summits. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Winds this strong can make driving and walking dangerous. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for road-closures. Postpone travel to the summits until conditions improve. && $$ HIZ022-101430- /O.CON.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/ Haleakala Summit- 317 PM HST Tue Jan 9 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Southwest winds 40 to 55 mph with localized gusts to 65 mph. * WHERE...Haleakala Summit. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Winds this strong can make driving and walking difficult. The winds can forcefully open doors and damage hinges or slam doors shut, possibly causing injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Consider postponing travel to the summits until conditions improve. If you must travel to the summits, use extra caution walking and driving. Be careful opening or closing doors. && $$
786 WWHW70 PHFO 101346 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 346 AM HST Wed Jan 10 2024 ...HIGH WIND WARNING CANCELLED FOR THE BIG ISLANDS SUMMITS... ...WIND ADVISORY CANCELLED FOR THE HALEAKALA SUMMIT... HIZ028-101500- /O.CAN.PHFO.HW.W.0001.000000T0000Z-240110T1600Z/ Big Island Summits- 346 AM HST Wed Jan 10 2024 ...HIGH WIND WARNING IS CANCELLED... Winds on the Big Island summits have diminished, therefore the High Wind Warning has been cancelled. $$ HIZ022-101500- /O.CAN.PHFO.WI.Y.0001.000000T0000Z-240110T1600Z/ Haleakala Summit- 346 AM HST Wed Jan 10 2024 ...WIND ADVISORY IS CANCELLED... Winds on the Haleakala summit have diminished, therefore the Wind Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Jan 9, 4:22 AM HST, 2 hours 48 minutes earlier.
Area forecast discussion, Jan 9, 4:22 AM HST, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 422 AM HST Tue Jan 9 2024 .SYNOPSIS... A slow moving cold front just east of Oahu will continue to drive breezy to windy south to southwest winds today, pulling deep tropical moisture across the eastern half of the state. Unstable showers will persist over the eastern islands today into tonight, bringing periods of heavy showers and isolated thunderstorms, with enhanced rainfall potentially lingering over leeward Big Island into Wednesday. A second front is forecast to deliver another round of wet weather from Thursday through Friday. && .DISCUSSION... The cold front cleared Oahu overnight, bringing an end to any organized threat for flooding over the western islands. As a result, the Flood Watch has been cancelled for Niihau, Kauai and Oahu. Attention now remainsfocused on Maui County where multiple bands of heavy rainfall are observed. Pockets of rain rates of 2"/hr or locally higher, especially within any thunderstorms, will be possible until the front clears Maui late this evening. Meanwhile, southerly winds at 850mb should preclude any meaningful flood threat over the Big Island until winds veer to WSW this afternoon, although pockets of heavy rainfall will still be possible. The transition to WSW flow will favor an onshore push of moisture as frontal convergence settles over the eastern end of the state. Thus, the period from roughly the 2pm to 8pm HST is forecast to mark the peak threat for flooding over the Big Island today. Windy conditions are expected today over leeward Big Island where a Wind Advisory is in effect through 6 PM this evening. Advisory level winds are expected over the Big Island summits through 6 AM Wednesday. Moving forward, broad cyclonic flow aloft persists as the tail end of the moisture band lingers over the eastern end of the state through at least Wednesday. Showers will therefore tend to focus in this area but will lose intensity and organization as convergence weakens in response to the departure of the parent low. Global model consensus now keys in on renewed cyclogenesis north of the islands as the next mid-latitude trough in the sequence digs southward toward the islands on Thursday. Subsequent tightening of the gradient will bring a round of locally strong NNW winds (especially in the vicinity of Kauai and Oahu) as the attendant cold front is quickly ushered through the state Thursday-Thurs night. The accompanying band of showers will likewise move rather progressively through the forecast area and is not forecast to pose any threat for flooding. The most noteworthy impact from a sensible weather perspective will be the precipitous drop in dewpoints which, combined with gusty NNW winds will add a chill to the air. The latest GFS suggests the post frontal airmass will be characterized by dewpoints solidly in the low 50s by Friday. && .AVIATION... Strong south to southwesterly winds with a broad band of heavy showers will continue to slowly move across the islands in Maui County through the morning hours. Expect IFR/MVFR conditions under these heavy shower bands along with strong gusty winds and isolated thunderstorms. This heavy shower band will then move into the western Big Island later this afternoon. Strong wind gusts and showers are already developing along the Kona coast on the Big Island this morning ahead of the main heavy shower band. AIRMET Sierra remains in effect for IFR conditions affecting Molokai and Lanai. AIRMET Sierra for tempo mountain obscuration remains in effect for Oahu and Maui. This AIRMET for mountain obscuration will likely be extended into the Big Island later this morning. An upper level trough moving away from the state will cause the moderate upper level turbulence to diminish. AIRMET Tango for moderate turbulence between FL220-420 remains in effect through 16Z. AIRMET Tango for moderate low level turbulence below 090 remains in effect downwind of the terrain. Light icing is also possible in layer 110 to FL220. Aviation interests are encouraged to monitor for forecast updates for the next few days as conditions will evolve. && .MARINE... Fresh to strong south to southwest winds ahead of a cold front located near Oahu is expected to continue moving through the islands. The parent low near 29N162W will lift north but the leading edge of the cold front as well as the prefrontal bands could bring periods of heavy rain, isolated thunderstorms, gusty winds, and the potential for waterspouts that are likely to continue today. Front will continue to track southeast through tonight as rainfall gradually diminishes over Kauai and Oahu waters. Post frontal, expect to see gentle to moderate northwest winds. Uncertainty increases late Thursday and Friday, but forecast guidance indicates a potential for another surface low northeast of the offshore waters to develop and raise chances for another round of gusty winds and thunderstorms. An associated front will pull across the western waters Friday. This system will briefly tighten the pressure gradient across the north-northwest offshore waters enough to produce near gale force winds. A new moderate northwest swell is still filling in on nearshore Waimea Bay PacIOOS buoy 51201 early this morning. It is expected to peak today before slowly declining Wednesday. A High Surf Advisory (HSA) has been issued for north and west facing shores of Niihau, Kauai, Oahu, and Molokai, as well as north facing shores of Maui through tonight. The slow-moving low responsible for the front has developed a fetch mainly aimed toward the western end of the island chain. The relative proximity of this source will lead to what is expected to be a large, short- lived, medium period north- northwest (330-340 degrees) swell that will build mainly over the western end of the state today too. With the enhanced southerly wind ahead of the front, and combined seas, it has met Small Craft Advisory (SCA) criteria for majority of the coastal zones that goes through tonight. The HSA and SCA may need to be extended through Wednesday but zones may need to be taken off in the afternoon package depending on observations. Moderate to large choppy surf is expected through the end of the week but forecast confidence decreases further out in time due to the potential for the next surface low developing. East facing shores exposed to the north swell may see an uptick in surf through the week. South facing shores will remain choppy due to the strong southwest winds Tuesday before decreasing on Wednesday. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 AM HST Wednesday for Niihau-Kauai Leeward-Waianae Coast-Oahu North Shore-Maui Windward West-Kauai North-Kauai East-Molokai Windward-Molokai North-Molokai West- Maui Central Valley North-Windward Haleakala. Flood Watch through this afternoon for Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Haleakala Summit-Kona- Kohala-Big Island Interior-Molokai-Lanai Windward-Lanai Leeward- Lanai South-Maui Central Valley North-Maui Central Valley South- Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala- Big Island South-Big Island Southeast-Big Island East-Big Island North. Wind Advisory until 6 PM HST this evening for Kona-Kohala. Wind Advisory until 6 AM HST Wednesday for Big Island Summits. Small Craft Advisory until 6 AM HST Wednesday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-Maui County Leeward Waters- Pailolo Channel-Alenuihaha Channel-Big Island Windward Waters- Big Island Leeward Waters. && DISCUSSION...JVC/Jelsema AVIATION...Bohlin MARINE...Shigesato
In the hours before
Special weather statement, Jan 9, 1:30 AM HST, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Honolulu HI
130 AM HST Tue Jan 9 2024
HIZ017-018-022-045>050-091300-
South Maui/Upcountry HI-Kipahulu HI-South Haleakala HI-
Maui Central Valley South HI-Haleakala Summit HI-
Windward Haleakala HI-Maui Central Valley North HI-
Maui Leeward West HI-Maui Windward West HI-
130 AM HST Tue Jan 9 2024
...GUSTY SHOWERS WILL IMPACT MAUI IN MAUI COUNTY THROUGH 300 AM
HST...
At 129 AM HST, Doppler radar was tracking gusty showers and isolated
embedded thunderstorms along a line extending from near Waikapu to
29 miles southwest of Manele. Movement was northeast at 10 mph.
HAZARD...Wind gusts of 35 to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kahului, Kihei, Lahaina, Honokohau, Haliimaile, Kipahulu, Wailuku,
Makawao, Paia, Keokea, Olowalu, Wailea, Waihee, Kaanapali,
Napili-Honokowai, Kula, Pukalani, Kapalua, Puunene, and Pauwela.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2064 15607 2063 15622 2059 15630 2059 15642
2064 15646 2079 15647 2081 15663 2093 15670
2101 15667 2104 15660 2090 15648 2095 15633
2094 15625 2082 15611 2080 15601 2073 15599
TIME...MOT...LOC 1129Z 205DEG 7KT 2088 15657 2037 15712
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRJLocal storm report, Jan 9, 3:46 AM HST, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
346 AM HST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Flood 1 SW Lahaina 20.88N 156.68W
01/09/2024 Maui HI Emergency Mngr
Keawe St between Honoapiilani Highway and
Komo Mai St has standing water 6 to 8 inches
deep.
&&Special weather statement, Jan 9, 4:02 AM HST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Honolulu HI
402 AM HST Tue Jan 9 2024
HIZ017-018-022-045>050-091530-
South Maui/Upcountry HI-Kipahulu HI-South Haleakala HI-
Maui Central Valley South HI-Haleakala Summit HI-
Windward Haleakala HI-Maui Central Valley North HI-
Maui Leeward West HI-Maui Windward West HI-
402 AM HST Tue Jan 9 2024
...GUSTY SHOWERS WILL IMPACT MAUI IN MAUI COUNTY THROUGH 530 AM
HST...
At 401 AM HST, Doppler radar was tracking gusty showers along a line
extending from 7 miles west of Lahaina to 9 miles southwest of
Makena. Movement was north at 40 mph.
HAZARD...Wind gusts of 35 to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kahului, Kihei, Lahaina, Honokohau, Haliimaile, Kipahulu, Wailuku,
Makawao, Paia, Keokea, Olowalu, Wailea, Waihee, Kaanapali,
Napili-Honokowai, Kula, Pukalani, Kapalua, Puunene, and Pauwela.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2064 15607 2063 15622 2059 15630 2059 15642
2064 15646 2079 15647 2081 15663 2093 15670
2101 15667 2104 15660 2090 15648 2095 15633
2094 15625 2082 15611 2080 15601 2073 15599
TIME...MOT...LOC 1401Z 195DEG 36KT 2087 15679 2056 15655
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRJLocal storm report, Jan 9, 5:36 AM HST, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
536 AM HST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Flash Flood Kihei 20.77N 156.46W
01/09/2024 Maui HI Law Enforcement
S Kihei Road near Kaonoulu St has been
closed due to flooding on roadways.
&&The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:23 PM HST | Flash Flood Warning | HFO | Honolulu | 91 min |
| Jan 8, 2:42 PM HST | Special Weather Statement | HFO | Honolulu | 33 min |
| Jan 8, 4:11 PM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 48 hr |
| Jan 8, 5:21 PM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Jan 8, 6:22 PM HST | Special Weather Statement | HFO | 83 min | |
| Jan 8, 6:25 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 8, 6:46 PM HST | Special Marine Warning | HFO | 119 min | |
| Jan 8, 7:15 PM HST | Tornado Warning | HFO | Kalawao | 13 min |
| Jan 8, 7:45 PM HST | Special Weather Statement | HFO | 90 min | |
| Jan 8, 7:49 PM HST | Special Weather Statement | HFO | Honolulu | 86 min |
| Jan 8, 8:21 PM HST | Areal Flood Advisory | HFO | Kalawao | 5 hr |
| Jan 8, 8:23 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 8, 8:26 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 8, 8:57 PM HST | Areal Flood Advisory | HFO | Honolulu | 2 hr |
| Jan 8, 9:10 PM HST | Special Weather Statement | HFO | Honolulu | 95 min |
| Jan 8, 9:15 PM HST | Special Weather Statement | HFO | 30 min | |
| Jan 8, 10:24 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 8, 10:28 PM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 8, 10:38 PM HST | Special Weather Statement | HFO | Honolulu | 97 min |
| Jan 8, 10:45 PM HST | Special Weather Statement | HFO | 90 min | |
| Jan 8, 11:33 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 9, 12:06 AM HST | Special Weather Statement | HFO | Kalawao | 84 min |
| Jan 9, 12:12 AM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Jan 9, 12:24 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 9, 1:30 AM HST | Special Weather Statement | HFO | Kalawao | 90 min |
| Jan 9, 1:51 AM HST | Special Marine Warning | HFO | 114 min | |
| Jan 9, 2:23 AM HST | Special Marine Warning | HFO | 112 min | |
| Jan 9, 2:35 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Jan 9, 2:54 AM HST | Special Marine Warning | HFO | 111 min | |
| Jan 9, 3:45 AM HST | Wind Advisory | HFO | Hawaii, Kalawao | 24 hr |
| Jan 9, 3:49 AM HST | Special Marine Warning | HFO | 116 min | |
| Jan 9, 4:02 AM HST | Special Weather Statement | HFO | Kalawao | 88 min |
| Jan 9, 4:34 AM HST | Special Marine Warning | HFO | 105 min | |
| Jan 9, 5:17 AM HST | Flash Flood Warning | HFO | Kalawao | 9 hr |
| Jan 9, 5:28 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 9, 5:32 AM HST | Winter Weather Advisory | HFO | Hawaii | 22 hr |
| Jan 9, 6:33 AM HST | Areal Flood Advisory | HFO | Hawaii | 11 hr |
| Jan 9, 7:31 AM HST | Special Marine Warning | HFO | 119 min | |
| Jan 9, 8:27 AM HST | Special Marine Warning | HFO | 93 min | |
| Jan 9, 9:51 AM HST | Special Weather Statement | HFO | Hawaii | 24 min |
| Jan 9, 10:11 AM HST | Special Marine Warning | HFO | 94 min | |
| Jan 9, 10:26 AM HST | Special Weather Statement | HFO | 19 min | |
| Jan 9, 10:44 AM HST | Severe Thunderstorm Warning | HFO | Hawaii | 46 min |
| Jan 9, 11:23 AM HST | Special Marine Warning | HFO | 97 min | |
| Jan 9, 1:51 PM HST | Special Marine Warning | HFO | 51 min |
Nearby
High Wind Warnings in Hawaii, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.